# SDR 97FDEA00132

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR LIGHT ILLUMINATED, RED DOOR AND ON DOORS PANEL, GEAR UP OR DOWN.  RECYCLED GEAR BUT DID NOT CORRECT.  RIGHT MAIN LANDING GEAR LIGHT NOT ILLUMINATED ON GROUND IN ROC.  LEFT MAIN LANDING GEAR DOOR LIGHT ON AND RIGHT MAIN LANDING GEAR DOOR LIGHT OPERATIONS NORMAL.  DEFERRED PER THE MEL.  AIRCRAFT MADE SEVERAL FLIGHTS AND GROUND CHECKED DOORS SEVERAL TIMES.  LIGHT CHECKS NORMAL.  REMOVED PLACARD.
